The Krull-Gabriel dimension of discrete derived categories

Bobinski G, Krause H (2015)
Bulletin des sciences mathematiques 139(3): 269-282.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bobinski, Grzegorz; Krause, HenningUniBi
Abstract / Bemerkung
We compute the Krull-Gabriel dimension of the category of perfect complexesfor finite dimensional algebras which are derived discrete.
Stichworte
Krull-Gabriel dimension; Derived discrete algebra; Generic object
Erscheinungsjahr
2015
Zeitschriftentitel
Bulletin des sciences mathematiques
Band
139
Ausgabe
3
Seite(n)
269-282
ISSN
0007-4497
Page URI
https://pub.uni-bielefeld.de/record/2660310

Zitieren

Bobinski G, Krause H. The Krull-Gabriel dimension of discrete derived categories. Bulletin des sciences mathematiques. 2015;139(3):269-282.
Bobinski, G., & Krause, H. (2015). The Krull-Gabriel dimension of discrete derived categories. Bulletin des sciences mathematiques, 139(3), 269-282. doi:10.1016/j.bulsci.2014.09.001
Bobinski, G., and Krause, H. (2015). The Krull-Gabriel dimension of discrete derived categories. Bulletin des sciences mathematiques 139, 269-282.
Bobinski, G., & Krause, H., 2015. The Krull-Gabriel dimension of discrete derived categories. Bulletin des sciences mathematiques, 139(3), p 269-282.
G. Bobinski and H. Krause, “The Krull-Gabriel dimension of discrete derived categories”, Bulletin des sciences mathematiques, vol. 139, 2015, pp. 269-282.
Bobinski, G., Krause, H.: The Krull-Gabriel dimension of discrete derived categories. Bulletin des sciences mathematiques. 139, 269-282 (2015).
Bobinski, Grzegorz, and Krause, Henning. “The Krull-Gabriel dimension of discrete derived categories”. Bulletin des sciences mathematiques 139.3 (2015): 269-282.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1402.1596

Suchen in

Google Scholar